# SDR SWIA202053241

- Difficulty date: September 1, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER IS CRACKED AT PULLEY BRACKET LOCATION, REQUIRES REPLACEMENT.  C-CHECK RO 10/13/2020.  REMOVED DAMAGED PAX DOOR AFT FORMER AND REPLACED WITH SERVICEABLE FORMER, IAW CRJ 200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE, REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
